# SDR DALA2025060604331

- Difficulty date: May 27, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 55,615 hours, 40,241 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9568 INITIAL INSPECTION: CRACKED FRAME CLIP ON STA Y=1144 BTW LONG 1 AND LONG 2L ALSO ON STA Y=1152 BTW LONG 1 AND LONG 2L AT AFT ACC . COMPARTMENT. CORRECTIVE ACTION: REPAIRED PER ER/A 626274-14 REV. (0990391)
